# SDR DLM88090724

- Difficulty date: March 22, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 48,111 hours, 36,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500484
- Condition: Corroded
- Location: Fs 200 Rbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 44 FS 200-245 HAS CORROSION AT NUTPLATE HOLES REPLACED SEAT TRACK.
